# SDR FDEA201312143000

- Difficulty date: December 14, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,081 hours, 15,173 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AUTOPILOT ALTITUDE WANDERS FROM  SELECTED ALTITUDE TO UP TO 800 FEET LOW.  NR 1 AUTOPILOT DISENGAGED TWICE IN FLIGHT.  ACFT TRIMMED NORMALLY.   PERFORMED SUCCESSFUL AFS TESTS BOTH FCCS IAW MM 22-00-00-5 AND FOLLOWING RVSM FLOW CHART IAW AMM 34-10-00-2.  PERFORMED PROCEDURE TO RETURN TO RVSM OPERATIONS FOR ALL RVSM COMPONENTS LISTED IN TABLE 1 OF SAME MM REFERENCE. ALL COMPONENTS          CHECKED GOOD AND PER CHART ACFT WILL REQUIRE RVSM WAVINESS INSPECTION ITEM 34-10-9271 CREATED.  AFTER REPAIR OF AVIONICS EQUIPMENT RACK, PERFORMED ONE FINAL OPS CHECK OF  FCC'S. ALL SYSTEM OP CHECKED NORMAL AND NO DEFECTS NOTED. IAW AMM 22-00-00-5.
